Alert archive / Illinois / Heat Advisories in 2012

Heat Advisory 5, NWS Lincoln, IL

July 26, 20128 counties in Illinois

NWS Lincoln, IL issued this heat advisory at Jul 26, 2012, 3:24 AM CDT for 8 counties in Illinois. It took effect at Jul 26, 2012, 12:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2012, 3:24 AM CDT (08:24 UTC)
In effect from
Jul 26, 2012, 12:00 PM CDT
Expired
Jul 26, 2012, 5:22 PM CDT
In force
5 hr
Issued by
NWS Lincoln, IL

Counties Clark County, IL, Clay County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
908 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
2608 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WWUS73 KILX 260824
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
324 AM CDT THU JUL 26 2012

...CONTINUED HEAT AND HUMIDITY IN SOUTH AND SOUTHEASTERN ILLINOIS
WILL RESULT IN HEAT INDEX VALUES IN EXCESS OF 105 DEGREES THIS AFTERNOON...



ILZ062-063-066>068-071>073-261630-
/O.NEW.KILX.HT.Y.0005.120726T1700Z-120727T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
324 AM CDT THU JUL 26 2012

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING. 

* TEMPERATURE...TEMPERATURES WILL BE IN THE MID TO UPPER 90S FOR
  MOST OF SOUTHERN AND SOUTHEASTERN ILLINOIS. AN APPROACHING FRONT
  WILL SLOW AS IT MOVES THROUGH CENTRAL ILLINOIS...RESULTING IN
  ANOTHER DAY OF HOT TEMPERATURES IN THE SOUTHEAST. IN COMBINATION
  WITH DEWPOINTS STILL IN THE LOWER 70S...HEAT INDICES WILL CREEP
  BACK TO THE 105 DEGREE MARK THIS AFTERNOON.

* IMPACTS...HEAT RELATED ILLNESS IS LIKELY WITH PROLONGED OUTDOOR
  EXPOSURE...ESPECIALLY DUE TO THE DURATION OF THE HOT WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY... CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$


HJS
3 follow-up statements
787 
WWUS73 KILX 261603
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1103 AM CDT THU JUL 26 2012

ILZ062-063-066>068-071>073-270000-
/O.CON.KILX.HT.Y.0005.120726T1700Z-120727T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
1103 AM CDT THU JUL 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TEMPERATURE...TEMPERATURES WILL BE IN THE MID TO UPPER 90S FOR 
  MOST OF SOUTHERN AND SOUTHEASTERN ILLINOIS. AN APPROACHING 
  FRONT WILL SLOW AS IT MOVES THROUGH CENTRAL ILLINOIS...
  RESULTING IN ANOTHER DAY OF HOT TEMPERATURES IN THE SOUTHEAST. 
  IN COMBINATION WITH DEWPOINTS STILL IN THE LOWER 70S...HEAT 
  INDICES WILL CREEP BACK TO THE 105 DEGREE MARK THIS AFTERNOON. 

* IMPACTS...HEAT RELATED ILLNESS IS LIKELY WITH PROLONGED 
  OUTDOOR EXPOSURE...ESPECIALLY DUE TO THE DURATION OF THE HOT 
  WEATHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS... IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK... THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY... CALL 9 1 1.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

&&

$$


BAK
773 
WWUS73 KILX 262018
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
318 PM CDT THU JUL 26 2012

ILZ062-063-066>068-071>073-270000-
/O.CON.KILX.HT.Y.0005.000000T0000Z-120727T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
318 PM CDT THU JUL 26 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TEMPERATURE...TEMPERATURES WILL BE IN THE MIDDLE TO UPPER 90S
  FOR SOUTHEAST ILLINOIS SOUTHEAST OF I-70 UNTIL 7 PM. IN
  COMBINATION WITH DEWPOINTS IN THE MIDDLE TO UPPER 60S...HEAT
  INDICES WILL PEAK BETWEEN 100 AND 105 DEGREES INTO EARLY
  EVENING.

* IMPACTS...HEAT RELATED ILLNESS IS LIKELY WITH PROLONGED OUTDOOR
  EXPOSURE...ESPECIALLY DUE TO THE DURATION OF THE HOT WEATHER THE
  PAST SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES AND HIGH
HUMIDITY WILL CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF WATER...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS. RESCHEDULE STRENUOUS ACTIVITIES TO THE EVENING. WEAR
LIGHT WEIGHT...LIGHT COLORED AND LOOSE FITTING CLOTHING. KNOW THE
SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. ANYONE
OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.
HEAT STROKE IS AN EMERGENCY... CALL 9 1 1.

&&

$$

KH
959 
WWUS73 KILX 262222
NPWILX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT THU JUL 26 2012

ILZ062-063-066>068-071>073-262330-
/O.CAN.KILX.HT.Y.0005.000000T0000Z-120727T0000Z/
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
INCLUDING THE CITIES OF...EFFINGHAM...FLORA...LAWRENCEVILLE
522 PM CDT THU JUL 26 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE HEAT
ADVISORY. 

$$

AUTEN

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this heat advisory went out at Jul 26, 3:15 AM CDT, 9 minutes earlier.

Area forecast discussion, Jul 26, 3:15 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
315 AM CDT THU JUL 26 2012

.DISCUSSION...
ISSUED 315 AM CDT THU JUL 26 2012

SERIES OF MCS SYSTEMS LINED UP FROM KANSAS TO LOWER MICHIGAN HAS
BEEN WEAKENING THE LAST COUPLE HOURS. HAVE MANAGED TO GET A FEW
STORMS FIRING IN THE ILLINOIS DESERT ALONG AN OUTFLOW BOUNDARY...
WHICH STRETCHED FROM PITTSFIELD TO PONTIAC AT 2 AM. SOME GUSTS TO
35-40 MPH OCCURRED ALONG THIS BOUNDARY...WITH HIGHER SPEEDS IN
NORTHERN ILLINOIS. HOWEVER...MUCH OF THE LARGER RAIN SHIELD HAS
BEEN DIMINISHING AS IT APPROACHES WEST CENTRAL ILLINOIS. THE
PRIMARY COLD FRONT EXTENDED FROM THE TEXAS PANHANDLE TO LOWER
MICHIGAN...WITH A SECONDARY BOUNDARY FROM NORTHWEST KANSAS TO THE
MINNESOTA ARROWHEAD.

SHORT TERM...TODAY THROUGH SATURDAY...

PRIMARY FORECAST CONCERN DURING THIS PERIOD INVOLVES CONVECTIVE
REDEVELOPMENT TODAY. LATEST HRRR MODEL SHOWS A WEAKENING TREND
CONTINUING WITH THE EXISTING CONVECTION AS IT MOVES THROUGH
ILLINOIS. ADDITIONAL DEVELOPMENT SHOULD START FIRING TOWARD MIDDAY
AS THE MAIN COLD FRONT APPROACHES SOUTHEAST ILLINOIS TOWARD EARLY
AFTERNOON. ENTIRE CWA IS UNDER A SLIGHT RISK OF SEVERE WEATHER FOR
TODAY...HOWEVER THE BETTER CHANCES WILL BE CLOSER TO THE I-70
CORRIDOR AHEAD OF THE FRONT...WHERE THE ATMOSPHERE WILL BE LESS
OVERTURNED BY THE EARLY MORNING CONVECTION. LATEST NAM MODEL
PROJECTS 3000 J/KG OF CAPE IN THIS AREA BY THE TIME THE FRONT
ARRIVES. MOST OF THE RAIN SHOULD BE OUT OF THE AREA BY EARLY
EVENING...BUT WILL LINGER SOME SMALL POPS EAST OF I-57 INTO
EVENING. SOME ADDITIONAL SHOWERS AND STORMS WILL OCCUR OVER
PORTIONS OF THE MIDWEST FRIDAY...AS THE UPPER TROUGH SWINGS
THROUGH THE GREAT LAKES...BUT THESE WILL LIKELY REMAIN JUST TO OUR
NORTH.

TEMPERATURES TODAY WILL BE TRICKY...WITH THE RAIN AND CLOUD COVER.
AREAS SOUTHEAST OF I-70 WILL BE MOST LIKELY TO SEE HEAT INDEX
VALUES NEAR ADVISORY CRITERIA NEAR 105. WILL GO AHEAD AND ISSUE
AN ADVISORY IN THAT AREA FOR THIS AFTERNOON AND EARLY EVENING.
FOR FRIDAY...STILL AM EXPECTING TEMPERATURES INTO THE MID TO UPPER
90S IN THE SOUTHEAST CWA...BUT DRIER AIR IN THE NORTHWEST FLOW
SHOULD KEEP HEAT INDEX VALUES IN CHECK. HIGHS BY SATURDAY SHOULD
MAINLY BE IN THE 80S OVER THE ENTIRE FORECAST AREA.

LONG TERM...SUNDAY THROUGH WEDNESDAY...

UPPER RIDGING WILL PLACE ILLINOIS IN THE NORTHWEST FLOW COMING
DOWN THE TOP OF THE RIDGE THROUGH THE PERIOD. PERIODIC SHORTWAVES
IN THE FLOW WILL LEAD TO RAIN CHANCES AT TIMES...WITH SUNDAY NIGHT
THROUGH MONDAY THE BEST BET AT THE MOMENT. TEMPERATURES WILL BEGIN
TO CREEP BACK UPWARD EARLY NEXT WEEK...WITH HIGHS MAINLY IN THE
LOWER 90S.

GEELHART

&&

.AVIATION...
ISSUED 1157 PM CDT WED JUL 25 2012

BELIEVE VFR CONDITIONS WILL CONTINUE AT ALL TAF SITES NEXT 24HRS.
AREA OF SHOWERS AND THUNDERSTORMS IS MOVING INTO THE STATE FROM
THE WEST BUT CLOUD LEVELS ARE QUITE HIGH SO WILL HAVE SCT SC WITH
BKN AC ONCE PCPN ARRIVES. QUESTION IS...WILL PCPN GET HERE. NOT
VERY CONFIDENT THAT PCPN WILL REACH ALL SITES GIVEN THE OUTFLOW
BOUNDARIES THAT HAVE ALREADY GUSTED OUT AHEAD OF THE STORMS IN
EASTERN IOWA AND WEST CENTRAL MO. ONLY PLACE WHERE OUTFLOW
BOUNDARY IS WITH STORM IS NERN MO. BELIEVE THIS AREA OF STORMS
WILL BE MOVING ENE TOWARD PIA SO WILL HAVE VCTS AT PIA AT 09Z ONLY
AND VCSH AT ALL OTHER SITES DURING THE MORNING HOURS...10Z-12Z.
LOOKS LIKE PCPN WILL LAST ABOUT 3HRS AT EACH SITE WITH AC BEHIND
THE PCPN. FRONT SHOULD ALSO MOVE THROUGH AROUND SAME TIME. BELIEVE
FRONT WILL BE SOUTH OF SPI/DEC/CMI BY MAX HEATING TIME SO VERY
UNCERTAIN IF THEY WILL SEE ANY PCPN DURING THE AFTERNOON HOURS SO
AM LEAVING IT OUT FOR NOW. OVERNIGHT SHIFT CAN TAKE ANOTHER LOOK
OVERNIGHT ONCE MESOSCALE FEATURES ARE BETTER KNOWN. BKN AC WILL
CONTINUE INTO THE AFTERNOON BUT APPEARS AS THIS IS MOVING OUT AREA
OF CLOUDS AROUND 6KFT WILL MOVE IN BEHIND THE FRONT FOR THE LATE
AFTERNOON AND EVENING HOURS. WINDS WILL BE SOUTHWEST AHEAD OF THE
FRONT THEN BECOME NORTHWEST BEHIND THE PCPN/FRONT...THEN WESTERLY
DURING THE LATE MORNING TO EVENING HOURS.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
ILZ062-063-066>068-071>073.

&&
Hazardous weather outlook, Jul 25, 2:59 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT WED JUL 25 2012

ILZ027>031-036>038-040>043-047>051-261100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
259 PM CDT WED JUL 25 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY HOT AND BREEZY WEATHER IS EXPECTED THROUGH EARLY THIS
EVENING. THIS WILL PRODUCE DANGEROUSLY HIGH HEAT INDICES OF 105
TO 110 DEGREES.

IN ADDITION...A HEIGHTENED FIRE DANGER WILL EXIST ACROSS CENTRAL
ILLINOIS DUE TO DRY VEGETATION...LOW RELATIVE HUMIDITY...AND
BREEZY WINDS.

SHOWERS AND THUNDERSTORMS COULD DEVELOP NORTHWEST OF INTERSTATE 55
AFTER MIDNIGHT. SEVERE WEATHER IS NOT EXPECTED... HOWEVER STRONGER
STORMS WOULD BE CAPABLE OF PRODUCING GUSTY WINDS...DANGEROUS
CLOUD TO GROUND LIGHTNING...AND VERY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT MOVING IN FROM THE NORTHWEST WILL BRING A CHANCE OF
THUNDERSTORMS THURSDAY...AND THURSDAY NIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER...THE MAIN HAZARDS WILL BE DAMAGING WINDS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-052>057-061>063-066>068-071>073-261100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
259 PM CDT WED JUL 25 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

VERY HOT AND BREEZY WEATHER IS EXPECTED THROUGH EARLY THIS
EVENING. THIS WILL PRODUCE DANGEROUSLY HIGH HEAT INDICES OF 105 TO
110 DEGREES.

IN ADDITION...A HEIGHTENED FIRE DANGER WILL EXIST ACROSS CENTRAL
ILLINOIS DUE TO DRY VEGETATION...LOW RELATIVE HUMIDITY...AND
BREEZY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A COLD FRONT MOVING IN FROM THE NORTHWEST WILL BRING A CHANCE OF
THUNDERSTORMS THURSDAY...AND THURSDAY NIGHT. THERE IS A SLIGHT
RISK OF SEVERE WEATHER...THE MAIN HAZARDS WILL BE DAMAGING WINDS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ECT/SHIMON

In the hours before

Special weather statement, Jul 26, 2:04 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
204 AM CDT THU JUL 26 2012

ILZ027>031-036>038-040>043-047-048-260915-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN
204 AM CDT THU JUL 26 2012

SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING ACROSS CENTRAL
ILLINOIS THIS MORNING. THOUGH STORMS ARE GENERALLY REMAINING BELOW
SEVERE CRITERIA...A LARGER SYSTEM TO THE NORTH CREATED A RATHER
EXPANSIVE OUTFLOW BOUNDARY EARLIER. THIS BOUNDARY OR GUST FRONT IS
MOVING SOUTHEASTWARD THROUGH CENTRAL ILLINOIS AND BRINGING VERY GUSTY
WINDS. WINDS ARE SWITCHING FROM SOUTHWESTERLY AT 10 TO 15
MPH...TO NORTHWESTERLY AT 15 TO 20 MPH...GUSTING IN EXCESS OF 35
MPH. THIS SHIFT OCCURS RELATIVELY QUICKLY. STRONGER GUSTS WERE
REPORTED NORTH OF INTERSTATE 74...WITH LACON REPORTING A GUST OF
39 MPH.

CAUTION SHOULD BE USED IF TRAVELING ALONG INTERSTATE 55...OR NORTH
SOUTH ORIENTED ROADS...PARTICULARLY IN HIGH PROFILE VEHICLES.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:00 PM CDTSpecial Weather StatementILXPeoria45 min

Nearby

Heat Advisories in Illinois, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.